# SDR SWAA2014053028520

- Difficulty date: May 16, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER OTBD FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
